MathSciNet Relay Station
MathSciNet bibliographic data
MR1055445 57R30 (57N05 58F11 58F18)
Danthony, Claude; Nogueira, Arnaldo Measured foliations on nonorientable surfaces. Ann. Sci. École Norm. Sup. (4) 23 (1990), no. 3, 469–494.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement